Shop with us!!! We sell the most advanced skin care anti-aging cosmetics on the market: cellex-c, phytomer, sothys, dermalogica, md formulations, decleor, valmont, kinerase, yonka, jane iredale, thalgo, yon-ka, ahava, bioelements, jan marini, peter thomas roth, murad, ddf, orlane, glominerals, StriVectin SD.
 
 back to skin care discussion board front page with forums indexEDS Skin Care Forums Search the ForumSearch Most popular all-time Forum TopicsHot! Library
 Guidelines  FAQ  Register
Free gifts for Forum MembersForum Gifts Free Gifts offers at Essential Day SpaFree Gifts Offers  Log in



Retinol for the first time-should i stop?
EDS Skin Care Forums Forum Index » Skin Care and Makeup Forum
Reply to topic
Author Message
sham222
New Member

View user's profileSend private message
Joined: 02 Dec 2015
Posts: 1
Wed Dec 02, 2015 12:49 pm      Reply with quote
Hi, I just have a quick question about using retinol. I recently started using the Avene Retrinal product 8 weeks ago. The first two weeks I used it once a week then after that every 2-3 days. I did get some irritation, flakiness and bumpy skin but didn't worry as it was expected. Its been 2 months now and none of the side effects are improving. I'm not sure if I should stop? I thought after 8 weeks it would have started improving by now. Any thoughts? TIA
valmontfan1984
Senior Member
10% products discount
free skin care

View user's profileSend private message
Joined: 25 Nov 2015
Posts: 101
Mon Dec 14, 2015 12:37 pm      Reply with quote
If it irritates your skin, I think you should definitely stop using it.
tigerlily009
Preferred Member
15% products discount
free skin care

View user's profileSend private message
Joined: 22 Oct 2004
Posts: 266
Tue Dec 15, 2015 1:26 pm      Reply with quote
I'm not familiar with that particular product but I'm assuming it's 0.1 %. That's usually the minimum amount considered to be effective. Retrinal is similar to retinol but suppose to be more tolerable.
I use Retin-A which is harsher than both and usually takes most people time to adjust. Some people are more sensitive and use retinols because they can't handle Retin_A.
But if this is still irritating you after several months it is probably time to either put it aside or try another kind.
It does seem overpriced for the amount that you're getting.
If you're very young and don't have acne than you may not even need to use it at all. If you really want to continue using it you could try buffering it with moisturizer.
TheresaMary
VIP Member
20% products discount
free skin care

View user's profileSend private message
Joined: 28 Aug 2008
Posts: 2702
Wed Dec 16, 2015 4:09 am      Reply with quote
Side effects differ person to person and show up at different times. With retinol its gentler than Retin A. If its been 2 months that's quite a time and might be that this isn't the right thing for you to use. I'm guessing its a high strength retinol which may be unsuitable for your skin at this moment in time.
sham222 wrote:
Hi, I just have a quick question about using retinol. I recently started using the Avene Retrinal product 8 weeks ago. The first two weeks I used it once a week then after that every 2-3 days. I did get some irritation, flakiness and bumpy skin but didn't worry as it was expected. Its been 2 months now and none of the side effects are improving. I'm not sure if I should stop? I thought after 8 weeks it would have started improving by now. Any thoughts? TIA
ElaineBee
New Member

View user's profileSend private message
Joined: 17 Dec 2015
Posts: 1
Thu Dec 17, 2015 12:08 pm      Reply with quote
TheresaMary, I think so.

_________________
www.drskinspa.com
AlanMGriffith
New Member

View user's profileSend private message
Joined: 25 Nov 2015
Posts: 8
Fri Dec 18, 2015 5:29 am      Reply with quote
sham222 wrote:
I did get some irritation, flakiness and bumpy skin but didn't worry as it was expected. Its been 2 months now and none of the side effects are improving. I'm not sure if I should stop?

Stop using the product and see your doctor.
System
Automatic Message
Sat Aug 24, 2019 5:22 am
If this is your first visit to the EDS Forums please take the time to register. Registration is required for you to post on the forums. Registration will also give you the ability to track messages of interest, send private messages to other users, participate in Gift Certificates draws and enjoy automatic discounts for shopping at our online store. Registration is free and takes just a few seconds to complete.

Click Here to join our community.

If you are already a registered member on the forums, please login to gain full access to the site.

Reply to topic



Decleor Orexcellence Energy Concentrate Youth Mask (50 ml) Peter Thomas Roth Viz-1000 Intensive Hydrating Serum (30 ml / 1 floz) NuFace Gel Primer (5 fl oz / 148 ml)